Finance Finance
Fuqua School of Business
Duke University

 HOME > Fuqua > Finance    Search Help Login pdf version printable version 
Webpage

Finance : Publications since January 2020

List all publications in the database.    :chronological  alphabetical  combined  bibtex listing:

Bansal, Ravi

  1. Bansal, R; Miller, S; Song, D; Yaron, A, The term structure of equity risk premia, Journal of Financial Economics (January, 2021) [doi]  [abs]

Hsieh, David A.

  1. Fung, W; Hsieh, D; Naik, N; Teo, M, Hedge fund franchises, Management Science, vol. 67 no. 2 (February, 2021), pp. 1199-1226 [doi]  [abs]

Rampini, Adriano A.

  1. Rampini, AA; Viswanathan, S; Vuillemey, G, Risk Management in Financial Institutions, The Journal of Finance, vol. 75 no. 2 (April, 2020), pp. 591-637 [doi]  [abs]

Duke University * Finance * Faculty * Affiliated * Staff * Reload * Login